Avatar universal
norco withdrawal
i was taking 6 - 9 norcos a day and stopped cold turkey 7 days ago...i thrash around at night.  hot and cold...predominately freezing cold...tired, tired, tired!  cramps are pretty much gone but still some diarhea.  how much longer will this last?
Cancel
6 Answers
Page 1 of 1
1235186 tn?1339127464
Welcome.    you are doing great. You will start to get better each day. Continue to take immodium. Stay hydrated. Are you eating?? Take walks the exercise will help you with the fatigue. You can take otc natural sleep aids. Alteril or dleep by nature made. The main ingredients are valerian root and melatonin. Are you taking any vitamins?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1926359 tn?1331591739
Yes-vitamins are crucial.  I'm on day 20 myself and some w/d symptoms still come and go but they're manageable.  Everyone is different and therefore everyone's recovery time varies.  Bananas really help with restless legs and cramping as does Leg Cramps (homeopathic with quinine)  Exercise really helps-you're not going to want to but you'll be so happy you did. I take a high quality multi vitamin 3 x a day (with B6 and B12) vitamin C ascorbate, and Probiotics.  Plus melatonin, valerian, and St,John's Wort.  Also-if you have access to an infrared sauna it helps to sweat out the toxins faster and really helps with the chills.  Hang in there-it gets better from here I promise....Lu
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1801781 tn?1461633069
I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat!  Even if it is just a little every hour or so.  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks for the encouragement!  I am using melatonin and benadryl...just started the benadryl two nights ago.  Sleeping better!  Having a really hard time getting out of bed though.  Working on it!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Lu!  Will try bananas!  It's been a steady diet of avos and bacon...weird!  Legs are getting better.  I take lots of vitamins every day.  Benadryl and melatonin are helping with sleep.  Still can't get going...will try!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
521754 tn?1315446319
I have C/P With "Cronic" back pain & now i have to have shouler replacement sugeury..Well to get to the point I've been talking 10 to 20 Norco's 10\325 for about 3years of & on. But here recently on a Daily basis for about 6mo's... (I know WOW) thats what I say But I need to "Stop or Wing off"" can anyone give me some advice or  (?) on this Post..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources